# SDR ASAA2021022734213

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 51,998 hours, 15,405 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 ESN 894276 FOUND BOTH WIRE BUNDLE CONNECTOR FOR THE EEC ALTERNATOR LOOSE (HEAT SHRINK OVER BACKSHELL). GROUNDED - YES. ON THE #2 ENG S/N 894276, REMOVED AND REPLACED J7 AND J8 HARNESS REF B737-800 AMM 73-21-06-000-801-F00 AND AMM 73-21-06-400-801-F00. ALL OPS TEST PASS. ETOPS GROUND VERIFICATION SUCCESSFUL.
